# SDR DALA2018031201565

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 77,639 hours, 35,072 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO THE GATE AND SHUTDOWN.  OVERHEAD LIGHTS ILLUMINATED AND THE EICAS MESSAGE FOR THE FWD ACCESS DOOR ILLUMINATED.   RESET THE DOOR, ALL LIGHTS AND MESSAGES CLEARED.
